# SDR CALA2015052200418

- Difficulty date: May 21, 2015
- Submitted: May 22, 2015
- Operation: Air carrier
- Aircraft: N68821
- Make and model: Boeing 737924ER
- Aircraft serial: 43535
- Aircraft time: 3,688 hours, 1,355 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit & Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SLIGHT BURNING SMELL IN COCKPIT & FIRST CLASS.  FLIGHT ATTENDANT HAD NOTHING IN OVEN OR ON WARMER.  SMELL GONE AFTER 3 MINUTES.  INSPECTED ACFT IAW AMM TASK 05-51-26-800-801C1, NO EVIDENCE OF OVERHEATING OR BURNING SMELL WERE DETECTED.  ACFT OK FOR SERVICE.
